Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 10, Number 3
HTML articles powered by AMS MathViewer

On contiguous congruent sets in Euclidean space
Charles J. A. Halberg, Eugene Levin and E. G. Straus PDF
Proc. Amer. Math. Soc. 10 (1959), 335-344
Each homogeneous nondegenerate chainable continuum is a pseudo-arc.
R. H. Bing PDF
Proc. Amer. Math. Soc. 10 (1959), 345-346
A plane continuum no two of whose nondegenerate subcontinua are homeomorphic: An application of inverse limits
R. D. Anderson and Gustave Choquet PDF
Proc. Amer. Math. Soc. 10 (1959), 347-353
On the construction of periodic maps without fixed points
P. E. Conner and E. E. Floyd PDF
Proc. Amer. Math. Soc. 10 (1959), 354-360
Metrisability of unions of spaces
A. H. Stone PDF
Proc. Amer. Math. Soc. 10 (1959), 361-366
Correspondance entre deux surfaces par des faisceaux de tangentes parallèles
P. Drăgilă PDF
Proc. Amer. Math. Soc. 10 (1959), 366-368
On phi-families
Charles E. Watts PDF
Proc. Amer. Math. Soc. 10 (1959), 369-371
Test spaces for metric spaces
Byron H. McCandless PDF
Proc. Amer. Math. Soc. 10 (1959), 372-376
Compactifications of dimension zero
L. J. Heider PDF
Proc. Amer. Math. Soc. 10 (1959), 377-384
Certain operators and Fourier transforms on $L^{2}$
Richard R. Goldberg PDF
Proc. Amer. Math. Soc. 10 (1959), 385-390
On the zeros of infrapolynomials for partly arbitrary point sets
Morris Marden PDF
Proc. Amer. Math. Soc. 10 (1959), 391-394
Comment on a paper of C. Uluçay
W. T. Scott PDF
Proc. Amer. Math. Soc. 10 (1959), 395
A note on periodic solutions of second order differential equations without damping
George Seifert PDF
Proc. Amer. Math. Soc. 10 (1959), 396-398
A complete orthonormal system of homogeneous polynomials on matrix spaces of order 2
Josephine Mitchell PDF
Proc. Amer. Math. Soc. 10 (1959), 399-406
On a generalization of an inequality of L. V. Kantorovich
Werner Greub and Werner Rheinboldt PDF
Proc. Amer. Math. Soc. 10 (1959), 407-415
On a problem of Lohwater
G. Piranian PDF
Proc. Amer. Math. Soc. 10 (1959), 415-416
Notes on orthogonal polynomials in two variables
Heinrich Larcher PDF
Proc. Amer. Math. Soc. 10 (1959), 417-423
A counter-example to a statement on conformal mapping of Riemann surfaces
James A. Jenkins PDF
Proc. Amer. Math. Soc. 10 (1959), 423-424
Almost periodic solutions of second order nonlinear differential equations with almost periodic forcing
C. E. Langenhop and G. Seifert PDF
Proc. Amer. Math. Soc. 10 (1959), 425-432
On some composition formulas
J. Horváth PDF
Proc. Amer. Math. Soc. 10 (1959), 433-437
Entire operators and functional equations
Z. A. Melzak PDF
Proc. Amer. Math. Soc. 10 (1959), 438-447
Proximity maps for convex sets
Ward Cheney and Allen A. Goldstein PDF
Proc. Amer. Math. Soc. 10 (1959), 448-450
The representation of integers by three positive squares
E. Grosswald, A. Calloway and J. Calloway PDF
Proc. Amer. Math. Soc. 10 (1959), 451-455
Simplicity of near-rings of transformations
Gerald Berman and Robert J. Silverman PDF
Proc. Amer. Math. Soc. 10 (1959), 456-459
On a question of Paul Lévy
Rafael V. Chacon PDF
Proc. Amer. Math. Soc. 10 (1959), 460-465
Remarks on the commutativity of rings
M. F. Smiley PDF
Proc. Amer. Math. Soc. 10 (1959), 466-470
Characteristic functionals
R. J. Silverman and Ti Yen PDF
Proc. Amer. Math. Soc. 10 (1959), 471-477
Quasi-nil rings
Erwin Kleinfeld PDF
Proc. Amer. Math. Soc. 10 (1959), 477-479
On bounded functions with bounded $n$th differences
Hassler Whitney PDF
Proc. Amer. Math. Soc. 10 (1959), 480-481
A question concerning positive type polynomials
Henry Teicher PDF
Proc. Amer. Math. Soc. 10 (1959), 482-489
On ramified complete discrete valuation rings
Nickolas Heerema PDF
Proc. Amer. Math. Soc. 10 (1959), 490-496
The analysis of the characters of the Lie representations of the general linear group
H. O. Foulkes PDF
Proc. Amer. Math. Soc. 10 (1959), 497-501
Some relationships involving subordination
R. M. Blumenthal PDF
Proc. Amer. Math. Soc. 10 (1959), 502-510